Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2021, Volume 62, Number 3, Pages 514–524 (Mi smj7573)  

Автоморфизмы группы Герстена

F. A. Dudkinab, E. A. Shaporinac

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
c Novosibirsk State University

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 075-15-2019-1613


DOI: https://doi.org/10.33048/smzh.2021.62.304

Full text: PDF file (461 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 512.54
Received: 09.06.2020
Revised: 26.12.2020
Accepted:24.02.2021

Citation: F. A. Dudkin, E. A. Shaporina, “Автоморфизмы группы Герстена”, Sibirsk. Mat. Zh., 62:3 (2021), 514–524

Citation in format AMSBIB
\Bibitem{DudSha21}
\by F.~A.~Dudkin, E.~A.~Shaporina
\paper Автоморфизмы группы Герстена
\jour Sibirsk. Mat. Zh.
\yr 2021
\vol 62
\issue 3
\pages 514--524
\mathnet{http://mi.mathnet.ru/smj7573}
\crossref{https://doi.org/10.33048/smzh.2021.62.304}


Linking options:
  • http://mi.mathnet.ru/eng/smj7573
  • http://mi.mathnet.ru/eng/smj/v62/i3/p514

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:58
    References:5
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022